# SDR F3LA99120

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FORWARD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED FORWARD ENTRY DOOR EMERGENCY LIGHT ASSEMBLY.  (M)
